Nonparametric estimation of the sojourn time distributions for a multipath model
Article first published online: 28 OCT 2003
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 65, Issue 4, pages 921–935, November 2003
How to Cite
Wang, W. (2003), Nonparametric estimation of the sojourn time distributions for a multipath model. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 65: 921–935. doi: 10.1046/j.1369-7412.2003.00423.x
- Issue published online: 28 OCT 2003
- Article first published online: 28 OCT 2003
- [Received May 2000. Final revision April 2003]
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!